$\alpha$$m$-open sets and $\alpha M$-continuous functions
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 251-256
Published online June 1, 2010
Won Keun Min
Kangwon National University
Abstract : In this paper, we introduce the notions of $\alpha m$-open sets and $\alpha M$-continuous functions and investigate some properties of such concepts.
Keywords : $\alpha m$-open sets, $\alpha M$-continuous functions, $M$-continuous functions
MSC numbers : 54C08
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd